# SDR IPXA10M58530

- Difficulty date: January 26, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 53,598 hours, 8,930 cycles
- Engine: Pwa PW4460
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C4, RT WING FIXED L/E TELESCOPING DUCT INBD AFT CUTOUT CRACKED AT CORNER.  CUT OUT DAMAGED AREA FABRICATED DOUBLER AND FILLER AND INSTALLED  IAW SRM 57-40-01, REPAIR 10, FIGURE 201.
